Is there a connection between using Cialis and Peyronies disease? The reason being is because I had no signs of the disease developing. I woke up one morning to find the scar/plaque on my penis when I went to the bathroom. Overall I took about 13 pills over 6-7 weeks, only taking one at a time. My doctor examined me and confirmed that I have it but did not offer anything solutions or why it happened. He did say he was surprised that it just came on as fast as it did which was like overnight for me. I know my body and I was completely surprised.
Cialis is a member of group of drugs called PDE5 inhibitors, used to treat symptoms of erectile dysfunction (ED). Other members are Viagra and Levitra.
Yes, there definitely appears to be a connection between using Cialis and Peyronies disease. Over the years I have encountered many men whose Peyronie's disease started after using just one dose of a PDE5 inhibitor. There are many lawsuits pending in this regard.
Here are a few of the posts I have written about this subject over the years: Peyronie's disease plaque, Viagra, Cialis, Levitra and blood supply, and Peyronie's disease treatment and Viagra, Cialis and Levitra; there are others if you look further on the website. TRH